Stević-Sharma type operators on Fock spaces in several variables
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1241-1263 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Let $\varphi $ be an entire self-map of $\mathbb {C}^N$, $u_0$ be an entire function on $\mathbb {C}^N$ and ${\bf u}=(u_1,\cdots ,u_N)$ be a vector-valued entire function on $\mathbb {C}^N$. We extend the Stević-Sharma type operator to the classcial Fock spaces, by defining an operator $T_{u_0,{\bf u},\varphi }$ as follows: $$\openup -.4pt T_{u_0,{\bf u},\varphi }f=u_0\cdot f\circ \varphi +\sum _{i=1}^Nu_i\cdot \frac {\partial f}{\partial z_i}\circ \varphi . $$ We investigate the boundedness and compactness of $T_{u_0,{\bf u},\varphi }$ on Fock spaces. The complex symmetry and self-adjointness of $T_{u_0,{\bf u},\varphi }$ are also characterized.
Let $\varphi $ be an entire self-map of $\mathbb {C}^N$, $u_0$ be an entire function on $\mathbb {C}^N$ and ${\bf u}=(u_1,\cdots ,u_N)$ be a vector-valued entire function on $\mathbb {C}^N$. We extend the Stević-Sharma type operator to the classcial Fock spaces, by defining an operator $T_{u_0,{\bf u},\varphi }$ as follows: $$\openup -.4pt T_{u_0,{\bf u},\varphi }f=u_0\cdot f\circ \varphi +\sum _{i=1}^Nu_i\cdot \frac {\partial f}{\partial z_i}\circ \varphi . $$ We investigate the boundedness and compactness of $T_{u_0,{\bf u},\varphi }$ on Fock spaces. The complex symmetry and self-adjointness of $T_{u_0,{\bf u},\varphi }$ are also characterized.
DOI : 10.21136/CMJ.2024.0244-24
Classification : 30H20, 46E15, 47B33
Keywords: Stević-Sharma operator; Fock space; $\mathcal {J}$-symmetry
@article{10_21136_CMJ_2024_0244_24,
     author = {Ma, Lijun and Yang, Zicong},
     title = {Stevi\'c-Sharma type operators on {Fock} spaces in several variables},
     journal = {Czechoslovak Mathematical Journal},
     pages = {1241--1263},
     year = {2024},
     volume = {74},
     number = {4},
     doi = {10.21136/CMJ.2024.0244-24},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0244-24/}
}
TY  - JOUR
AU  - Ma, Lijun
AU  - Yang, Zicong
TI  - Stević-Sharma type operators on Fock spaces in several variables
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 1241
EP  - 1263
VL  - 74
IS  - 4
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0244-24/
DO  - 10.21136/CMJ.2024.0244-24
LA  - en
ID  - 10_21136_CMJ_2024_0244_24
ER  - 
%0 Journal Article
%A Ma, Lijun
%A Yang, Zicong
%T Stević-Sharma type operators on Fock spaces in several variables
%J Czechoslovak Mathematical Journal
%D 2024
%P 1241-1263
%V 74
%N 4
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0244-24/
%R 10.21136/CMJ.2024.0244-24
%G en
%F 10_21136_CMJ_2024_0244_24
Ma, Lijun; Yang, Zicong. Stević-Sharma type operators on Fock spaces in several variables. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1241-1263. doi: 10.21136/CMJ.2024.0244-24

Cité par Sources :